EconPapers    
Economics at your fingertips  
 

Dirichlet and other non-periodic boundary conditions in conflict with renormalization

Alfred Actor

Physica A: Statistical Mechanics and its Applications, 1989, vol. 158, issue 1, 38-46

Abstract: Periodic boundary conditions are generally compatible with renormalization. However, when the boundary conditions are Dirichlet or Neumann, a conflict with renormalization may arise because infinite counterterms become (at least in some cases) dependent on the global spacetime geometry. This is demonstrated by calculation of the divergences in simple Feynman diagrams.

Date: 1989
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437189905050
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:158:y:1989:i:1:p:38-46

DOI: 10.1016/0378-4371(89)90505-0

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:158:y:1989:i:1:p:38-46